# SDR REXA2015122001221

- Difficulty date: December 20, 2015
- Submitted: December 30, 2015
- Operation: Air carrier
- Aircraft: N921XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15172
- Aircraft time: 18,731 hours, 11,980 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Channel
- Condition: Cracked
- Location: Fairing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT FUSELAGE FAIRING CHANNEL IS CRACKED.  R & R AFT FUSELAGE FAIRING CHANNEL PT CC690-39251-1 IAW SRM 51-40-11-001-001-A01 & 51-42-13-001-001-A01.
